# SDR DALA2025052904135

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8119, WTBF SUPPORT FRAME AT FR 36 RH LEVEL 2 CORRODED AT BL0. CORRECTIVE ACTION: REPLACED WTBF SUPPORT FRAME AT R/H FR36 IAW A220 ASRP J51-42-21. (LP 0991442)
